Vitex + bloating?!

posted 2 years ago in TTC
Post # 2
Member
2360 posts
Buzzing bee
  • Wedding: October 2012

knpswp:  I took Vitex for several months and never experienced anything like that.  I’ve never heard of bloating being a side effect, but I would probably quit it if I were you.  I’m so sorry it’s not working.

Post # 4
Member
1380 posts
Bumble bee
  • Wedding: May 2014

knpswp:  I think it’s definitely a symptom from getting the IUD out. I had major bloating when I got mine out (along with a lot of other symptoms, so if you experience night sweats, headaches, exhaustion, etc it’s Prob due to that).  

Post # 6
Member
1380 posts
Bumble bee
  • Wedding: May 2014

knpswp:  yup, I had nausea too…it was pretty bad but it did go away, so just hang in there!

Post # 7
Member
904 posts
Busy bee
  • Wedding: January 1975

knpswp:  Might not be a common symptom of Vitex… Have you talked to your doctor about it/about taking it? I take Vitex and I’m losing more weight (LOVEEEE THAT). I heard Vitex doesn’t work for everyone. Maybe it’s more side affects from the IUD. Again, hust check in with the doctor of you’re concerned.

Leave a comment


Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors